Annals of Global Analysis and Geometry

, Volume 1, Issue 1, pp 49–78

Equivariant completions of homogenous algebraic varieties by homogenous divisors

  • Dmitry Ahiezer


Complete smooth complex algebraic varieties with an almost transitive action of a linear algebraic group are studied. They are classified in the case, when the complement of the open orbit is a homogeneous hypersurface. If the group and the isotropy subgroup at a generic point are both reductive, then there exists a natural one-to-one correspondence between these two-orbit varieties and compact riemannian symmetric spaces of rank one.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© VEB Deutscher Verlag der Wissenchaften 1983

Authors and Affiliations

  • Dmitry Ahiezer
    • 1
  1. 1.USSRMoscow

Personalised recommendations